# SDR 2003F00519

- Difficulty date: August 1, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N792MA
- Make and model: Cessna 550
- Aircraft serial: 5500302
- Aircraft time: 10,597 hours, 9,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flange
- Condition: Cracked
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PROBLEM STARTED WITH THE FREON AIR CONDITIONER CYCLING IN FLIGHT. AT THE SAME TIME THE LEFT PRE-COOL LITE ILLUMINATED MOMENTARLY UPON TAKE OFF. INVESTAGATION REVEALED A CRACK IN THE LEFT FLOW PACK OUTBOARD SIDE FLANGE.  HEAT FROM THE CRACK VENTED IN THE TAILCONE CAUSING THE HIGH PRESS SWITCH ON THE FREON AIR CONDITIONER TO CYCLE ON AND OFF. CORRECTIVE ACTION-REMOVED AND INSTALLED OVERHAULED LEFT FLOW PACK.  OPS CHECK GOOD.
